# SDR DALA2023041102814

- Difficulty date: April 10, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N319DN
- Make and model: Airbus A321-211
- Aircraft serial: 7479
- Aircraft time: 17,949 hours, 8,275 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3019 PASSENGER CREW DOOR 842 OUT OF RIG. CORRECTIVE ACTION: ADJUSTED DOOR. OK FOR SERVICE. (2712987)
